# SDR AUS20040101

- Difficulty date: February 16, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 3035569
- Condition: Damaged
- Location: Eng Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE LP IMPELLER BADLY DAMAGED.  FURTHER INSPECTION ALSO FOUND SEVERE DAMAGE TO THE HP IMPELLER AS WELL AS THE GAS GENERATOR CASE AND THE LP DIFFUSER CASE.  A DENT WAS ALSO FOUND IN THE COMBUSTION CHAMBER OUTER LINER.  SUSPECT CAUSED BY FOD.
